A Caltech Library Service

A Characterization of Combinatorial Demand

Chambers, Christopher P. and Echenique, Federico (2018) A Characterization of Combinatorial Demand. Mathematics of Operations Research, 43 (1). pp. 222-227. ISSN 0364-765X. doi:10.1287/moor.2017.0859.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove that combinatorial demand functions are characterized by two properties: continuity and the law of demand.

Item Type:Article
Related URLs:
URLURL TypeDescription ItemWorking Paper Paper
Chambers, Christopher P.0000-0001-8253-0328
Echenique, Federico0000-0002-1567-6770
Additional Information:© 2017 INFORMS. Received: June 10, 2016. Accepted: February 28, 2017. Published Online: July 24, 2017. The second author thanks the National Science Foundation for its support [Grants SES 1558757 and CNS-1518941]. The authors wish to thank Itai Sher, Jay Sethuraman, and Renato Paes Leme for discussions on an earlier draft. They are also grateful to two anonymous referees for their helpful comments and suggestions.
Funding AgencyGrant Number
Subject Keywords:combinatorial auctions; law of demand; cyclic monotonicity
Issue or Number:1
Classification Code:MSC2010 Subject Classification: 91B02. OR/MS Subject Classification: games/group decisions: bidding/auctions; economics
Record Number:CaltechAUTHORS:20180329-161710055
Persistent URL:
Official Citation:Christopher P. Chambers, Federico Echenique (2018) A Characterization of Combinatorial Demand. Mathematics of Operations Research 43(1):222-227.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85516
Deposited By: George Porter
Deposited On:30 Mar 2018 14:30
Last Modified:15 Nov 2021 20:29

Repository Staff Only: item control page